advertisement
Question
Posted by: me | 2008/05/23

two full weeks of menstruation

i have started taking yasmin and this is my first month using it. I am concerned as my period started 12 days ago and i am still having it? what can cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be your body adjusting to the Yasmin. Give it 2-3 months to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mommy to be | 2008/05/23

Hi, I suggest you call your gynae and seek his advise. There are various factors that could influence this.if there is something wrong your gynae can offer you treatment asap., which can avoid future problem.

Reply to Mommy to be

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement